0

Fantasy avatar 6  dpfoilsindia wrote 11 months ago

First week INR 1.9, second Week it 1.9 with Acitrome 5 mg , doctor increase dose to 6 mg and after 6 day lower back pain started and stomach upset , 10th day Urine passes cola colour ,same day checked INR it was 8.5 , ultra sonography of KUBP normal , stopped acitrome and adviced to recheck INR after 4 days , Iam afraid from where the cola color urine comes which indicate blood in urine

Category: INR

Total Views: 569

Total Comments: 2

Disclaimer


All Comments (2)

Comment on this post  



0

Dog and kitten sleep  Veronica - - posted 11 months ago

Did you tell your doctor about your cola colored urine?? You need to tell them and/or go to the emergency room!

The prescription database we use says the following:

"Acitrom (Nicoumalone) and Warfarin both increase anticoagulation. HIGH likelihood serious or life-threatening interaction. Contraindicated unless benefits outweigh risks and no alternatives available."

Did they tell you of these risks? Is this the only possible treatment for you?

8.5 INR is VERY high. Often when it is THAT high you are given a vitamin K shot to bring it down.

Reply to Veronica

0

Fantasy avatar 6  dpfoilsindia - - posted 11 months ago

Yes I do informed immediately to my doctor vascular surgeon who advised to stop Acitrome 6mg and recheck after 3 days, Today I rechecked and surprisingly INR was 1.1, doctor decided to give me Xarletto 20 mg, for another two months and amazed fluctuation so much of INR, further advised blood test BT,CT,D-Dimer,FDP,and a CT scan KUB to rule out bleeding source ,
Soon after I stop Acitrome my all back pain gone and after 24 hrs urine also become normal , doctor says lsome clots may be formed inside and it looses when INR was 8.5 so urine was cola colour , as no found in Ultrasound of KUBP he decided go for CT scan to ruled out again ,
Is my back pain both side just below ribs was just due to INR 8.5 ? and it gone away after 24 hrs I stop Acitrome , also my stomach become normal , which was upset last 8 days , is lever also affects due to INR 8.5 ? -

To inform you I am a patient of DVT left leg first in 2007 , treated 3 years with Acitrome and was completely gone and after check Thromboprofile ,doctor stopped Acitrome ,
This year January all of a sudden I had DVT again in my Right Leg illiac veins , was in hospital for 4 days, Treated with low molecular heparin and was advised to take Paradaxa , which I take two month and repeated test and found no significant changes in DVT, so doctor changed to Xarletto 20 mg for another Two months and after that doctor decided to go for Acitrome 3 mg, but INR 1.3 then again change to 5 mg INR 1.9 than again after week checked INR it was again 1.9 so he decided to go with 6 mg after two days taking 6 mg , the whole problem as described happened

D P Sharma (M) / Kolkata / India

Reply to dpfoilsindia

Start managing your Warfarin Register for Free